Veli Shakhmurov
Veli Shakhmurov
Professor of Mathematics
Verified email at okan.edu.tr
TitleCited byYear
Coercive boundary value problems for regular degenerate differential-operator equations
VB Shakhmurov
Journal of Mathematical Analysis and Applications 292 (2), 605-620, 2004
902004
Maximal regular boundary value problems in Banach-valued weighted space
RP Agarwal, M Bohner, VB Shakhmurov
Boundary value problems 2005 (1), 720289, 2005
752005
Embedding operators and maximal regular differential-operator equations in Banach-valued function spaces
VB Shakhmurov
Journal of Inequalities and Applications 2005 (4), 826085, 2005
622005
Regular boundary value problems for complete second order elliptic differential-operator equations in UMD Banach spaces
A Favini, V Shakhmurov, Y Yakubov
Semigroup Forum 79 (1), 22-54, 2009
552009
Separable anisotropic differential operators and applications
VB Shakhmurov
Journal of Mathematical Analysis and Applications 327 (2), 1182-1201, 2007
402007
Embedding and maximal regular differential operators in Sobolev–Lions spaces
VB Shakhmurov
Acta Mathematica Sinica 22 (5), 1493-1508, 2006
372006
Imbedding theorems and their applications to degenerate equations
VB Shakhmurov
Differential equations 24 (4), 475-482, 1988
361988
Nonlinear abstract boundary-value problems in vector-valued function spaces and applications
VB Shakhmurov
Nonlinear Analysis: Theory, Methods & Applications 67 (3), 745-762, 2007
312007
Separable anisotropic differential operators in weighted abstract spaces and applications
RP Agarwal, D O'Regan, VB Shakhmurov
Journal of Mathematical Analysis and Applications 338 (2), 970-983, 2008
292008
Linear and nonlinear abstract equations with parameters
V Shakhmurov
Nonlinear Analysis: Theory, Methods & Applications 73 (8), 2383-2397, 2010
272010
Compactness of an imbedding in anisotropic spaces of vector-valued functions, and applications
VB Shakhmurov
Doklady Akademii Nauk 241 (6), 1285-1287, 1978
271978
Degenerate differential operators with parameters
VB Shakhmurov
Abstract and Applied Analysis 2007, 2007
242007
Nonlinear abstract boundary value problems modelling atmospheric dispersion of pollutants
VB Shakhmurov, A Shahmurova
Nonlinear Analysis: Real World Applications 11 (2), 932-951, 2010
232010
Linear and nonlinear nonlocal boundary value problems for differential-operator equations
RP Agarwal, M Bohner, VB Shakhmurov
Applicable Analysis 85 (6-7), 701-716, 2006
232006
Imbedding theorems for abstract function spaces and their applications
VB Shakhmurov
Mathematics of the USSR-Sbornik 62 (1), 261, 1989
201989
Embeddings and separable differential operators in spaces of Sobolev-Lions type
VB Shakhmurov
Mathematical Notes 84 (5-6), 842-858, 2008
192008
Sharp constants of Brézis-Gallouët-Wainger type inequalities with a double logarithmic term on bounded domains in Besov and Triebel-Lizorkin spaces
K Morii, T Sato, Y Sawano, H Wadade
Boundary Value Problems 2010 (1), 584521, 2010
182010
Multipoint problems for degenerate abstract differential equations
RP Agarwal, VB Shakhmurov
Acta Mathematica Hungarica 123 (1-2), 65-89, 2009
152009
Maximal regular convolution-differential equations in weighted Besov spaces
V Shakhmurov, H Musaev
Applied and Computational Mathematics 16 (2), 190-200, 2017
132017
Embedding theorems for vector-valued functions. I
PI Lizorkin, VB Shakhmurov
Izvestiya Vysshikh Uchebnykh Zavedenii. Matematika, 70-79, 1989
131989
The system can't perform the operation now. Try again later.
Articles 1–20